# SDR AALA991296

- Difficulty date: August 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N77080
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 626
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 88005B0306
- Condition: Contaminated
- Location: Fuselage
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MIA-LIM - FLT 917 - DURING CLIMB-OUT, UNABLE TO CONTROL CABIN PRESSURIZATION OR OUTFLOW VALVE.  AIRCRAFT RETURNED TO MIA AND LANDED WITHOUT INCIDENT.  FOUND INSULATION BLOCKING OUTFLOW VALVE AND CLOGGING SCREEN.  CLEARED INSULATION AND REPLACED OUTFLOW VALVE.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
